# SDR UALA2011080204007

- Difficulty date: August 1, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,374 hours, 9,629 cycles
- Engine: Pwa PW4052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL F/O WINDOW AT FL340. DIFF 8.6 VERY LOUD.  FOUND UPPER PORTION OF SEAL WORN ON F/O SLIDING WINDOW.  INTERM REPAIR MADE WITH TAPE.  PRESSURIZED AC TO 4 PSI NO LEAKS NOTED.
